Feedback on Ultram Side Effects and Usage page 43
If you have used Ultram, please help others by sharing your experience with side effects. What would you tell your best friend about using this pain medication?
Restless leg all over my body
WOW! I wish I had seen this a long time ago!!! I first took Ultram for fibromyalgia pain about 5 years ago. I got pregnant, and immediately stopped the drug and never experience the first withdrawal symptom. I went back on it in ’09 and I guess my body has gotten used to the 200mg ER tab and is wanting more.
I’ve been to the dr TWICE telling him I had cold sweats and felt like I had restless leg all over my body, and TWICE he has given me an antibiotic saying I must just be sensitive to an early infection. Now I know it’s b/c I’m having withdrawal symptoms from the Ultram!! I’ve told my husband that any normal person would go to the ER b/c they thought they were dying! THAT is how bad this stuff makes you feel!!!
If you are offered this drug, RUN!!! I’ve put a call in to my doc to wean off this. I have lost so much money on my contract work lately b/c I have been so sick from this evil!!
Ultram may cause suicide
My husband started to take Ultram ln 2009 for back pain. At the time it was considered to be non addictive. By 2010 he was increasing the amount of pills he was taking from the normal dossage to going thur a bottle of 30 in a weeks time. He would say well it is just like taking ibubrofen. It got to where he was becoming dependent on them. On May 2010 my husband took his own life and burned down our home. This was completly not him at all. At this time he was taking up to 10 Ultram at a time.
On May 25, 2010 a black label warning was sent out about the side effects of Ultram. Warnings: Not to be given to someone who has an addiction problem, Not to be given to anyone who suffers from anixiety. Not to be given to anyone who has liver problem. May cause suicide. My husband has all three of these warnings.
I recently went to the Dr. and was offered Ultram and I told them I did not want it and the reason why. I was told by the Dr. that yes Ultram is a strange drug. Funny it was not a strange drug when the same Dr. was prescribing it to my husband. Makes me wonder what he NOW knows about the effects of Ultram. I want people to know how dangerous this drug is before it takes another life.
AskDocWeb: We are sorry to hear about your loss. We agree that other people should know about this and will do what we can to share your message.
Problems later on
I have two knees with no cartilage due to osteo-arthritis and have been taking Ultram for several months reluctantly. After reading the feedback from so many users of the drug, I am resolved to live with my pain and not refill my perscription. Now is the time for me to discontinue the drug not later. I can live with my pain for now, but cannot continue to take a drug that will offer so many problems later on for me.
AskDocWeb: It is important to talk to your doctor before making any change in treatment. If you stop using Ultram suddenly you could have unpleasant withdrawal symptoms which may include anxiety, nausea, diarrhea, sweating, trouble sleeping, tremors, chills, hallucinations, or breathing problems. Talk to your doctor about how to avoid withdrawal symptoms when stopping this medication.
Use Ultram in moderation
I have taken Ultram for about six years for fibro. Sometimes I take it 3 times a day if I am having a flare. I have had no problem stopping the medication when the pain is easier to handle. It is the only medicine that has given me any relief from the always present pain. However, I would never consider taking mega doses of this medicine. I look for other ways to manage pain so my body is not overloaded with drugs and my mind dulled to reality. In moderation, I personally believe this medication is safe and effective.
Memory Loss, Articulation, and Ultram
My mother was given Ultram for arthritis pain. She immediately experienced memory loss, difficulty speaking, and finding the words she wanted to say. It was very noticeable to her and those around her. She was quickly taken off Ultram but her memory loss and difficulty speaking seems to be permanent.
I have been on and off of Tramadol through the military for the last 5 years. I got out in October and the VA still prescribes it to me for back pain. The symptom I have when I take it: I know this will sound funny but it’s true, I have erotic dreams beyond anyone’s imagination. Sometimes they are good and sometimes I wake up going “WTF?!?” While in Indiana getting ready to deploy to Iraq as a civilian, the doctor told me that Ultram is not a medication authorized for use while deployed. I consulted my doctor and told him to write a waiver stating I could take tylenol instead for pain management. I have been overseas for a little over a month now, and realize every morning after I take it, I will sometimes feel dizzy throughout the day. I’m not sure if its becuase of the environment(HEAT wise) or what. Just wondered if anyone else had those symptoms…Thanks.
AskDocWeb: Thanks for sharing Jerrod. You aren’t the only one taking Ultram who has had unusual dreams. Joy reported having “terrible dreams” and Greg said he had “crazy dreams”.
Ultram not addicting?
I have taken ultram for 10 years and I cannot live without it. My doctor put me on it after I went through treatment for pain pill addiction and told me that this would not be addicting. RIGHT!!!! So here I sit, ten years later and I am taking 6 or 7 at a time about 4 times a day. I cannot function without these pills.
About the depression talk with these pills,,,At first it was the best thing for my depression. I took Prozac also at that time until I learned that taking them together could cause what is called Seritonin Syndrom in which your brain ceases to make the chemical or hormone. So, I stopped the Prozac. Now days the Tramadol, I believe, is making me very depressed. Where once it was great, now it is awful but still I am scared to death of what would happen if I was to stop taking the pills.
Breastfeeding while on Ultram
Hi “ultram while nursing” I received a phone call from the health dept through the WIC program and they said they studied the drug tramadol and that it would be fine to breastfeed while on the med. but i would cut down to like 3-6 pills per day. Any tramadol given to the baby through breastfeeding is filtered so the baby is not getting the same amount you take…hope this helps GOOD LUCK
Read more feedback on Ultram. Ultram report – 39 – 40 – 41 – 42 – Page 43 – 44 – 45 – Last Page 46
If you find this page useful share it with others. If you have used Ultram, use the form below to add your review of Ultram, feedback or suggestions that may help others. Please note that all addresses are held confidential.